# SDR SWAA2021011136933

- Difficulty date: December 15, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 74,282 hours, 43,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 2 BIN EMERGENCY LIGHT LENS IS DAMAGED.  INSTALLED A NEW RT NR 2 BIN EMERGENCY LIGHT LENS, PER AMM NR 33-51-03-960-801 STEP 2D ITEMS (1)(A)(C) 2666C 17DEC20.
